| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device would not complete not complete its initial boot-up cycle.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
It was reported to stryker that the lp15 had a reported issue of device not completing boot-up cycle during initial power on.The reported issue was able to be verified and able to be duplicated.It was determined that the cause of the issue was a failed/faulty system pcba.The device could not be repaired as the system pcba is no longer available.The device was returned to the customer unrepaired.
Event or Problem Description